口腔癌の化学放射線療法中に生じた抗利尿ホルモン不適合分泌症候群(SIADH)の1例  [in Japanese] Syndrome of inappropriate antidiuretic hormone hypersecretion occuring during chemo-radiotherapy in a patient with oral cancer : A case report  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

抗利尿ホルモン不適合分泌症候群(SIADH)は抗利尿ホルモンの分泌異常により低ナトリウム血症に至る症候群で,悪性疾患を含む様々な状態と関連していることで知られている。一方で,癌患者の治療経過中に低ナトリウム血症が出現することがあり,まれではあるが抗腫瘍薬投与が原因でSIADHが発症することがある。SIADHは口腔顎顔面領域では一般的ではなく報告例は少ない。今回われわれは,口腔癌に対する化学放射線療法施行中にSIADHを発症した1例を報告する。<br>55歳の上顎悪性腫瘍の女性に化学放射線療法を施行した。われわれはS-1:100mg/m<sup>2</sup>/day,第1-21病日,CDDP:81mg/m<sup>2</sup>,第11病日による全身化学療法と,総線量68Gy/34fを根治的に外照射による放射線療法を行った。第17病日に意識障害(Japan Coma Scale I-1)が出現し,血漿ナトリウム値は98mEq/Lと著明に低下していた。明らかな脱水所見はなく,血漿浸透圧低下を伴った低Na血症と尿浸透圧の上昇,尿中ナトリウム排泄の持続を認め,原因となる基礎疾患を認めないことから抗腫瘍薬に起因するSIADHであると診断した。われわれは患者にナトリウムの補充と水分制限を行った。その後,患者は意識を回復し適切な血漿ナトリウム値に改善した。CDDPを含む化学療法ならびに化学放射線療法を行う際にはSIADHの発症も念頭に置き,頻回な検査を行い,低Na血症を来した場合には早期の適切な対応が重要であると考えられた。

The syndrome of inappropriate antidiuretic hormone hypersecretion (SIADH) is characterized by hyponatremia induced by a secretion disorder of an antidiuretic hormone and has been recognized in association with various conditions including malignant disease. On the other hand, hyponatremia during treatment of patients with cancer may be caused by SIADH, which is rarely caused by anticancer drugs. SIADH is not commonly associated with the field of oral and maxillofacial surgery and there are few case reports. We report a case of SIADH that developed during chemo-radiotherapy in a patient with oral cancer.<br>A 55-year-old woman with malignant tumor of the maxilla underwent chemo-radiotherapy. We performed systemic chemotherapy with S-1 at 100 mg/m<sup>2</sup> on days 1-21 and cisplatin (CDDP) at 81 mg/m<sup>2</sup> on day 11, in addition to radiotherapy followed by a radical dose of 68 Gy/34 fractions of external beam radiation. On day 17, she lapsed into a coma (Japan Coma Scale I-1), and her serum sodium concentration exhibited a sharp decrease to 98 mEq/L. Since the patient presented none of dehydration, a particular history of related disorders, serum hypoosmolality accompanied by urine hyperosmolality, or persistent urinary sodium excretion, we diagnosed that the hyponatremia was due to SIADH induced by the anticancer drug. After treatment with fluid restriction and sodium supplements, she regained consciousness and achieved an appropriate serum sodium level. We consider that a suitable early response is important when hyponatremia occurs, and that serum sodium should be measured frequently for SIADH during and after chemotherapy and chemo-radiotherapy with CDDP.

Journal

  • Journal of Japanese Society of Oral Oncology

    Journal of Japanese Society of Oral Oncology 23(3), 91-98, 2011-09-15

    Japanese Society of Oral Oncology

References:  18

Codes

  • NII Article ID (NAID)
    10030795999
  • NII NACSIS-CAT ID (NCID)
    AN10170059
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    09155988
  • Data Source
    CJP  J-STAGE 
Page Top